# SDR ASAA2021103136474

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 68,005 hours, 27,253 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LARGE HINGE MAKES UNISUAL NOISE WHEN CLOSING L1 DOOR AND IS STIFF MAKING DOOR HARD TO CLOSE. GROUNDED - YES. TRANSFERED DEFECT L1 DOOR IS STIFF MAKING DOOR HARD TO CLOSE TO LP 60253395 GREASED L1 DOOR GUIDE ARM AND L1 DOOR GUIDE ARM BEARING TRACK REF B737-900 AMM 12-20-00. NO UNUSUAL NOISE WHEN OPENING AND CLOSING L1 DOOR.
